Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Constipation
Apr 16, 2008

I use a combination of lazamed and stockrin. It has been about a month and constipation now is the problem. Is this one of the side effects I should expect

Response from Dr. Henry

I am not familiar with the term lazamed and it didn't show up on google. If it is the combinationm of generic 3TC + either D4T or AZT then constipation is only occasionally a significant problem with those drugs. Stocrine (efavirenz) also only occasionally seems to cause severe constipation. Increasing water intake, fiber intake, and exercise can often decrease the problem. KH



Previous
Sustiva
Next
swelling

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement